# SDR COMA0670158

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 8,126 hours, 5,981 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT RECEIVED A DUCT WARNING, FLIGHT RETURNED TO DEPARTURE.  REPOSITIONED HEAT SENSING ELEMENTS MT143 AND MT144.
